A representation theorem for operators on a space of interval functions.

Chatfield, J.A.

International Journal of Mathematics and Mathematical Sciences (1978)

  • Volume: 1, page 285-296
  • ISSN: 0161-1712

How to cite

top

Chatfield, J.A.. "A representation theorem for operators on a space of interval functions.." International Journal of Mathematics and Mathematical Sciences 1 (1978): 285-296. <http://eudml.org/doc/45008>.

@article{Chatfield1978,
author = {Chatfield, J.A.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {space of functions of two real variables with values in a Banach space; integrals of Riemann-Stieltjes type; one-sided limits},
language = {eng},
pages = {285-296},
publisher = {Hindawi Publishing Corporation, New York},
title = {A representation theorem for operators on a space of interval functions.},
url = {http://eudml.org/doc/45008},
volume = {1},
year = {1978},
}

TY - JOUR
AU - Chatfield, J.A.
TI - A representation theorem for operators on a space of interval functions.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1978
PB - Hindawi Publishing Corporation, New York
VL - 1
SP - 285
EP - 296
LA - eng
KW - space of functions of two real variables with values in a Banach space; integrals of Riemann-Stieltjes type; one-sided limits
UR - http://eudml.org/doc/45008
ER -

NotesEmbed ?

top

You must be logged in to post comments.